# SDR DAT2006F00006

- Difficulty date: July 6, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N936MA
- Make and model: Stbros SD330
- Aircraft serial: SH3036
- Engine: Pwa PT6A45R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A45R
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL THE FLIGHT CREW HEARD THE RT ENGINE POPPING WITH FLASHES OF LIGHT WITH A RAPID DECREASE IN TORQUE.  THE TAKEOFF ROLL WAS ABORTED AND AC TAXIED CLEAR OF THE RUNWAY.  A MECHANIC WAS DISPATCHED.  ENGINE ASSY WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT IAW MM AND SD3-30MM.  OPS AND LEAK CHECK GOOD HAS BEEN RETURNED BACK TO SERVICE.  (K)
